# SDR ASAA2021112636731

- Difficulty date: November 26, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 51,976 hours, 15,412 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL370, "SINGLE FMC OPS" ON MCDU SCRATCH PAD. FO ND AMBER "MAP" DISPLAYED. FO PFD, AMBER "LDG ALT" DISPLAYED. NO RNP OR ANP DISPLAYED ON FO ND MCDU POS SHIFT PAGE 3/3 SHOWS NO DATA FOR FMC-R. FOLLOWED QRC FMC FAIL. CONTINUED FLIGHT WITH FMC TRANSFER SWITCH, BOTH ON LEFT. GROUNDED - YES. PERFORMED FMC SYSTEM BITE PER B737-800 FIM 34-61 TASK 801. EACH FLIGHT LEG ON L&R FMC'S INDICATED PROGRAM PIN MISMATCH. AT FMC DIP SWITCH 1, M1990, FOUND SWITCH 1, 3, 5, AND 13 IN THE INCORRECT SETTING FOR YL103 EFFECTIVITY. SET M1990 DIP SWITCHES PER FMC PROGRAM PINS B737-800 WDM 34-61-19 PAGE 13 SHEET 1. FMC SOURCE SELECT SWITCH RETURNED TO NORMAL POSITION.
